Bruising more often than normal

Mandy1985
By Mandy1985 Latest Reply 2014-08-12 17:09:28 -0500
Started 2014-08-10 22:59:58 -0500

Why am I bruising more often than normal? I'm giving self 5-8 injections a day, I'm on humalog and lantus but the bruises are in places I don't inject. My stomach gets bruised from the humalog or lantus but other parts of body is becoming more bruised then in the past. Does blood sugar have something to deal with the bruising?


3 replies

peewee0618
peewee0618 2014-08-12 17:09:28 -0500 Report

My stomach bruises from the shots. Did not know it could come from asprin or rubbing the area after the shot. There are times when it stings so I will have to remember not to rub.

Gabby
GabbyPA 2014-08-11 05:42:27 -0500 Report

I go through spurts of bruising. Sometimes my tummy looks like someone beats me! LOL. But my thighs don't bruise. I think it also has to do with hitting veins. When I have blood come out, it's because I hit something. I was also taught not to rub my injection spot, or it will bruise. There are times when it stings and I just want to rub it, but I try not to.

Next Discussion: Going at this alone »